| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Re: carly
[ Back to Messages
Posted by katie
on November 23, 2000 at 13:11:59:
In Reply to: Re: i'm loosin it posted by Carly on November 23, 2000 at 01:40:30:
i had the exact thing happen to me when i took celexa, it was terrible and since then i haven't taken and perscription medication, for about a week i have been taking a B complex vitamin and a B6 vitamin 'cause i read that a vitamin B dificiency can be a factor in *some* cases of depression, you should search for info on these vitamins on your computer or go to natural health doctor for advise, you never know it may help you.let me know what your doctor suggests and what you have decided to do
many positive thoughts katie
All times are GMT -7. The time now is 01:01 PM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!